# SDR FDEA201206282375

- Difficulty date: June 28, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,346 hours, 29,925 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562366
- Condition: Damaged
- Location: Bs 570 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY WIRE BUNDLE STAND-OFF BRACKET BROKEN OFF AT BS 570, LBL 15.  CUT OUT SECTION OF STRINGER 28L AT BS 570, 3 INCHES LONG IAW SRM 53-10-3 FIG 1.   FABRICATED FILLER AND STRINGER REPAIR SECTION IAW SRM 53-10-3 FIG 1 REV 103.   INSTALLED FILLER AND STRINGER REPAIR SECTION  IAW SRM 53-10-3 FIG 1.
